loading... close

I am 4 days post lumpectomy and feeling nauseous. Is this just my digestive tract trying to get back to normal?

Becky Lynn Profile
Asked by

anonymous

Stage 1 Patient about 7 years
 
  • Thumb avatar default
    anonymous
    Survivor since 2012
    If you're taking pain meds, you might be sure you take it on a full stomach and keep the motion to a minimum until the nausea passes. It may still be anesthesia withdrawal too.
    about 7 years Comment Flag
  • anonymous Profile
    anonymous
    Survivor since 2012
    I felt that way for a few days after. I think it's from the anitiesia . It will work out of your system. Drink lots of water and try eat some bland foods like chicken soup and soda crackers. Hope you feel better soon!
    about 7 years Comment Flag
  • Traciann brundage Profile
    anonymous
    Learning About Breast Cancer
    If you had the yucky green contrast stuff it will take awhile . Drink lots of fluids and try some stool softeners .
    about 7 years Comment Flag
  • Rosanna Wieder Profile
    anonymous
    Stage 2B Patient
    Hi Becky Lynn. I am five days post lumpectomy and the only time felt nauseous was after taking pain meds. Really not in any pain, more uncomfortable, so stopped taking meds. Feel fine now. If you are in pain and need meds try eating something before you take them. Best of luck to you and I hope this helps.
    about 7 years Comment Flag
  • Becky Lynn Profile
    anonymous
    Stage 1 Patient
    Thanks everyone. I am feeling better. Only taking Advil now.
    about 7 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word